Format

Send to

Choose Destination
Mov Disord. 2001 May;16(3):565-8.

Parkinsonism after glycine-derivate exposure.

Author information

1
Divisão de Clínica Neurológica, Hospital das Clínicas da Faculdade, Medicina da Universidade, São Paulo, São Paulo, Brazil. egbertob@8415.com.br

Abstract

This 54-year-old man accidentally sprayed himself with the chemical agent glyphosate, a herbicide derived from the amino acid glycine. He developed disseminated skin lesions 6 hours after the accident. One month later, he developed a symmetrical parkinsonian syndrome. Two years after the initial exposure to glyphosate, magnetic resonance imaging revealed hyperintense signal in the globus pallidus and substantia nigra, bilaterally, on T2-weighted images. Levodopa/benserazide 500/125 mg daily provided satisfactory clinical outcome.

PMID:
11391760
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center